# SDR CA091013007

- Difficulty date: October 11, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 50,405 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3400 · Navigation System
- Part: Printer
- Part number: 49712631
- Condition: Odor
- Location: Acars
- Part time: 9,483 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

(CAN) ON APPROACH, CREW NOTED A FAINT "ELECTRICAL" ODOR. ALL SYS WERE WORKING NORMALLY.  AFTER ARRIVING AT THE GATE CREW NOTICED THE ACARS PRINTER FELT HOTTER THAN NORMAL. CREW PULLED COVER OFF AND FOUND THERMAL PRINTER PAPER WAS BLACK. C/B FOR PRINTER PULLED AND COLLARED, UNIT COOLED DOWN TO ROOM TEMP.  ACFT RELEASE UNDER MEL 23-15-2 AND RETURN TO SERVICE.  ACFT OVERNIGHT, THAT NIGHT AND ACARS PRINTER WAS REPLACED AND TEST SERVICEABLE.
